Volume 16, issue 3 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Open book decompositions of fiber sums in contact topology

Mirko Klukas

Algebraic & Geometric Topology 16 (2016) 1253–1277
Bibliography
1 J Alexander, A lemma on systems of knotted curves, Proc. Nat. Acad. Sci. USA 9 (1923) 93
2 J B Etnyre, Lectures on open book decompositions and contact structures, from: "Floer homology, gauge theory, and low-dimensional topology" (editors D A Ellwood, P S Ozsváth, A I Stipsicz, Z Szabó), Clay Math. Proc. 5, Amer. Math. Soc. (2006) 103 MR2249250
3 H Geiges, An introduction to contact topology, 109, Cambridge Univ. Press (2008) MR2397738
4 E Giroux, Géométrie de contact : de la dimension trois vers les dimensions supérieures, from: "Proc. ICM, Vol. II" (editor T Li), Higher Ed. Press (2002) 405 MR1957051
5 Y Kanda, The classification of tight contact structures on the 3–torus, Comm. Anal. Geom. 5 (1997) 413 MR1487723
6 B Ozbagci, M Pamuk, Full Lutz twist along the binding of an open book, Geom. Dedicata 147 (2010) 389 MR2660585
7 V V Prasolov, A B Sossinsky, Knots, links, braids and 3–manifolds : an introduction to the new invariants in low-dimensional topology, 154, Amer. Math. Soc. (1997) MR1414898
8 W P Thurston, H E Winkelnkemper, On the existence of contact forms, Proc. Amer. Math. Soc. 52 (1975) 345 MR0375366
9 J Van Horn-Morris, Constructions of open book decompositions, PhD thesis, University of Texas at Austin (2007)
10 C Wendl, A hierarchy of local symplectic filling obstructions for contact 3–manifolds, Duke Math. J. 162 (2013) 2197 MR3102479